Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Advised to take dronis contraceptive pills. Had intercourse on the day started pills. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
hello doctor,

My family doctor advised to me to take dronis-30 as a contraceptive pill.
We had a intercourse, on the day-1 taking dronis-30. In such case, Is it possible to get pregnant?
Nowadays, i am feeling vomiting sensation. I am totally, confused. Pls guide me.
Posted Thu, 27 Jun 2013 in Birth Control
Answered by Dr. Rakhi Tayal 9 minutes later
Thanks for posting your query.
The protection against pregnancy is provided by the contraceptive pills from 5-7 days of their use. If you had unprotected intercourse on the day 1 of the pills, the chances of pregnancy are still less because you start taking the pill from day 1 or day 5 of the cycle which is as such a less fertile period of the cycle.
The chances of pregnancy in this case are less 1%.
The vomiting that you are having is likely to be due to side effects of these pills. This will subside on its own gradually.
So, please do not worry and continue with the pills regularly as prescribed by your gynecologist without missing a pill.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Advised to take dronis contraceptive pills. Had intercourse on the day started pills. Chances of pregnancy? 10 minutes later
hello doctor,

I thanks your answer. Kindly please clarify more, for the below data.
May-13 ==> confirmed, that 5weeks baby formed
May-15 ==> gave pills, for abortion
May-22 ==> had periods till, may-22
May-25 ==> went for review and started taking Dronis-30.
On the same day, had intercourse.

Still, the chances of pregnancy is less. Could you please confirm.

Answered by Dr. Rakhi Tayal 3 minutes later
Thanks for writing again.
You have started with the birth control 10 days after taking the pills for abortion. Although it takes 2-3 months for ovulation to resume normally after a medical abortion, still the chances of pregnancy cannot be ruled out entirely. The chances of pregnancy are low but are there.
It is best to get a urine test for pregnancy done in case you do not have periods after taking the birth control pills for one cycle.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor